# SDR A6WA200940093

- Difficulty date: February 2, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 13,453 hours, 12,561 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

PILOTS RT PEDAL LEVER FOULING WITH PARKING BRAKE CABLE.  LEVER CAN’T RETURN TO FULL FWD POSITION THIS CAN CAUSE BRAKE PRESSURE ON RT SIDE.  PARKING BRAKE CABLE RE-ROUTED IAW AMM TASK 32-45-01-400-801 AND AWAC SUPPLEMENT 06-027A.  (K)
